Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe diarrhea, kidney and chest pain, body soreness. Cause and remedy?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Hi, Im a 45 year old male , decent shape. I love to exercise but I havnt been able to as much recently.I have been working a tremendous amount of hours(60 12hr nights in a row). anyway, for the last several years I find it very difficult to get "up and at em".Severe lack of energy-motivation, can't sleep, kinda more emotional, less muscle tone. I think I may be anemic. Have been more sick than usual. Anyway, for the last several days I have been having severe diarreah,kidney pain,chest hurts and my whole body is sore. I know that this a lot to take in, and I promise I'M not a hypochrondiac. Yoused to rarely get sick.. Thanks XXXXXX
Posted Mon, 3 Jun 2013 in General Health
Answered by Dr. Pankaj Malhan 1 hour later

Thanks for asking.

There can be multiple possibilities in your case:

Thyroid Disorders
Mood disturbances
Work exhaustion

As you can see, there can be multiple reasons for your problem as the symptoms are quite vague. And they do not point towards a simple straight forward diagnosis.

Please consult your doctor. You probably need to go for complete blood count, sugar levels, thyroid function tests, ESR, and other specific investigations, if indicated in physical examination. Most of the above said conditions needs to be ruled out by examination and investigations.

I hope I have answered your query, I am available for follow up questions if needed.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor